Gaviscon Double Action Heartburn & Indigestion Mint Sachet 12x10ml

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Please note: Expiry date is July 2024.


  • Gets to work instantly
  • Lasts up to 2x longer than antacids
  • Convenient on the go format
£5.03
Quantity
Single purchase only
Subscribe and save
  • Please note: Expiry date is July 2024.


  • Gets to work instantly
  • Lasts up to 2x longer than antacids
  • Convenient on the go format
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Gaviscon Double Action Mint Sachets bring fast, soothing and long lasting relief for up to 4 hours from heartburn and indigestion.
Description
Gaviscon Double Action Mint Sachets bring fast, soothing and long lasting relief for up to 4 hours from heartburn and indigestion.
zGaviscon Double Action's formulation gets to work in seconds to create a protective barrier that lasts up to 4 hours.
Unlike antacids, Gaviscon Double Action forms a raft, or layer, on the top of your stomach contents and to help keep stomach acid in your stomach, where it belongs.
Gaviscon products are suitable for use during pregnancy and whilst breastfeeding.
Usage
Adults including the elderly and children 12 years and over: One to two 10ml sachets after meals and before bedtime, up to four times a day.
Children under 12 years old: Should only be taken on medical advice.
Ingredients
Each 10ml contains 500 mg sodium alginate, 213 mg sodium bicarbonate and 325 mg calcium carbonate.
The other ingredients are sodium, carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, peppermint flavour, sodium hydroxide, and water. This product does not contain sugar or gluten.
Suitable For
Adults and children aged 12 years and over.
Cautions/Allergies
The maximum recommended daily dose of this medicinal product contains 1023.04 mg sodium (found in table salt). This is equivalent to 51.15 % of the adult recommended maximum daily dietary intake for sodium. Talk to your doctor or pharmacist if you need this product on a daily basis for a prolonged period of time, especially if you have been advised to follow a low salt (sodium) diet.
This product contains methyl (E218) and propyl (E216) parahydroxybenzoates which may cause allergic reactions (possibly delayed).
This product can mask symptoms of other more serious, underlying medical conditions. If symptoms persist, or treatment is required for more than seven days continuously, please speak to your doctor or pharmacist.
Keep out of sight and reach of children.
Frequently Asked Questions (0)